# SDR SWAA2021030351837

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 51,704 hours, 30,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD SVC. DOOR SLIDE FABRIC DRAGGING ON THE FLOOR. REPOSITIONED SLIDE ASSY REF. MM 25-66-01
